Journal article icon

Journal article

A Geometric Theory for Hypergraph Matching

Abstract:

We develop a theory for the existence of perfect matchings in hypergraphs under quite general conditions. Informally speaking, the obstructions to perfect matchings are geometric, and are of two distinct types: 'space barriers' from convex geometry, and 'divisibility barriers' from arithmetic lattice-based constructions. To formulate precise results, we introduce the setting of simplicial complexes with minimum degree sequences, which is a generalisation of the usual minimum degree condition....

Expand abstract

Actions


Access Document


Publisher copy:
10.1090/memo/1098

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Publisher:
American Mathematical Society
Journal:
Memoirs of the American Mathematical Society More from this journal
Volume:
223
Issue:
1198
Pages:
1-95
Publication date:
2011-08-08
DOI:
EISSN:
1947-6221
ISSN:
0065-9266
Language:
English
Keywords:
Pubs id:
pubs:432648
UUID:
uuid:0c5ea381-43ce-4948-87ca-cd17f116f3c9
Local pid:
pubs:432648
Source identifiers:
432648
Deposit date:
2014-02-08

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP